2 doctors weighed in:

Took levaquin (levofloxacin) now shoulder pain tendinitis joint pain. How do I gain my recovery I can't move my arms enough anymore..

2 doctors weighed in
Dr. Edward Hellman
Orthopedic Surgery
1 doctor agrees

In brief: Be seen

I would be seen immediately to determine the specific reason you are having difficulty raising your arms.
Levaquin (levofloxacin) is sometimes associated with tendon and ligament ruptures and you may have a rotator cuff tear.

In brief: Be seen

I would be seen immediately to determine the specific reason you are having difficulty raising your arms.
Levaquin (levofloxacin) is sometimes associated with tendon and ligament ruptures and you may have a rotator cuff tear.
Dr. Edward Hellman
Dr. Edward Hellman
Thank
Get help from a real doctor now
Dr. Warren Strudwick
Board Certified, Sports Medicine
28 years in practice
491K people helped
Continue
111,000 doctors available